how does everybody cope with the side effects of their medication?

Having a terrible day, it's probably the ton of medication and painkillers that my consultant prescribes me and then the other medication my GP had to prescribe on top of this to manage the side effects, I'm stage 1 endo, had excision surgery in August last year in a BSGE centre and for the past 6/7 months my pain is not only back but progressively worse, I take 900mg gabapentin every day, norethisterone, omeprazole, propranolol. My hairs starting to fall out and I'm still in pain, I have the coil and I longer bleed but the pain is so bad some days I can't walk around normally. Does anybody else take gabapentin? I feel like it makes me angry and emotional? I just despair of how I feel and the potential that this is getting worse. I'm 27 and have had 2 laps, can I ask my specialist for more tests rather than pills? I can't handle any more medication!!

Would love some advice, feeling really low today

2 Replies

oldest ÔÇó newest
  • Hi..I understand you. I think no pain killer can stop the pain. Not a pill or any medicines. I had my lap 2014 after the few weeks I'm a lot of pain i have depo, and GNRH but it's cause me a lot of acne in my face and in back didn't help my pain. I can't walk I can't sleep at night.I always have 2 heating pad in my back and in my tummy to ease the pain it's very difficult when you have a disease like this specially no one can really understand you even your family­čśó we look normal but in our inside it's destroy. I am now 19 weeks pregnant (IVF) still struggling in pain everyday.

  • Hi honey. I'm on gabapantin. I have stage 4 endo which has damaged some of my organs. For me the gabapantin has been a life line as I can't take opiates because of the damage to my bladder (they end up making me unable to pee and having to be catheterised). For the first few weeks I felt horrid but after it was properly in my system the side effects went. I think I've gained a couple of pounds on them - I hardly eat because of pain, but that's just something you have to accept. How long have you been on them? Are you sure it's them causing the side effects? The other meds you're on can cause pretty bad side effects too. The gabapantin doesn't get rid of my pain in the way opiates would but certainly calms it down enough to function most of the time. Is it worth speaking to your consultant again about pain management? Mine took me off hormone therapy because the side effects that I experienced were indicative of them damaging my bones. He didn't prescribe anything but advised my GP what to prescribe/do while I waited for my next op. Good luck.

You may also like...